RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1964, Volume 19, Issue 2(116), Pages 200–202 (Mi umn9008)  

This article is cited in 1 scientific paper (total in 1 paper)

Mathematical Events in the USSR and abroad
Abstracts of talks, presented to the Presidium of Moscow Mathematical Society and accepted by the Presidium

The equation of heat conduction in theory of compact groups

L. D. Èskin


Full text: PDF file (339 kB)

Citation: L. D. Èskin, “The equation of heat conduction in theory of compact groups”, Uspekhi Mat. Nauk, 19:2(116) (1964), 200–202

Citation in format AMSBIB
\Bibitem{Esk64}
\by L.~D.~\`Eskin
\paper The equation of heat conduction in theory of compact groups
\jour Uspekhi Mat. Nauk
\yr 1964
\vol 19
\issue 2(116)
\pages 200--202
\mathnet{http://mi.mathnet.ru/umn9008}


Linking options:
  • http://mi.mathnet.ru/eng/umn9008
  • http://mi.mathnet.ru/eng/umn/v19/i2/p200

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. N. Abyzov, Yu. A. Alpin, N. A. Koreshkov, M. F. Nasrutdinov, S. N. Tronin, “Algebraicheskie issledovaniya v Kazanskom universitete ot V. V. Morozova do nashikh dnei”, Uchen. zap. Kazan. un-ta. Ser. Fiz.-matem. nauki, 154, no. 2, Izd-vo Kazanskogo un-ta, Kazan, 2012, 44–59  mathnet
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:219
    Full text:116
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020